Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strong convergence in a product space

Author: James Serrin
Journal: Proc. Amer. Math. Soc. 13 (1962), 651-655
MSC: Primary 46.35
MathSciNet review: 0137979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, Vol. II, Springer, Berlin, 1937.
  • [2] N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1959.
  • [3] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869 (11,504d)
  • [4] Eberhard Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr. 4 (1951), 213–231 (German). MR 0050423 (14,327b)
  • [5] M. Riesz, Sur les ensembles compacts de fonctions sommables, Acta. Sci. Math. Szeged 6 (1933), 136-142.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35

Additional Information

PII: S 0002-9939(1962)0137979-8
Article copyright: © Copyright 1962 American Mathematical Society